MAUDE Adverse Event Report: COVIDIEN 7318 SPG VISTEC 8 X 4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN 7318 SPG VISTEC 8 X 4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7318
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the sponges were linting.

Brand Name
7318 SPG VISTEC 8 X 4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key9071582
Report Number1018120-2019-00376
Device Sequence Number16937360
Product Code GDY
UDI-Device Identifier00884527017006
UDI-Public00884527017006
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7318
Device Catalogue Number7318
Device Lot Number19G124062
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date09/16/2019
Patient Sequence Number1